MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP; ORTHOPAEDIC BONE WIRE

ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP; ORTHOPAEDIC BONE WIRE
Catalog Number 00223200418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: mod femoral prox locking screw, cat# 11-301000, lot#837900; 36mm cocr mod hd -6mm, cat# 11-363660, lot#743900; arcos con sz a hi 50mm, cat# 11-301310, lot#66160889; arcos 16x150mm spl tpr dist, cat# 11-300816, lot#661109549; g7 neutral e1 liner 28mm c, cat# 010000837, lot#unk.G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a hip revision procedure approximately 4 months post implantation due to a proximal femur fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single ap view of the left hip demonstrates a left total hip arthroplasty with screw fixation of the acetabular cup.Asymmetric position of the femoral head within the acetabular cup suggests polyethylene wear.Cerclage wire along the proximal femoral component with an oblique periprosthetic fracture involving the proximal femoral diaphysis medial and lateral cortices.It was reported the cables were placed for prophylactic banding.As the cables performed their intended function, no device problem was identified regarding the cables.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CABLE CERCLAGE CABLE WITH CRIMP
Common Device Name
ORTHOPAEDIC BONE WIRE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20832265
Report Number0001822565-2024-03788
Device Sequence Number4069991
Product Code KTT
UDI-Device Identifier00889024039513
UDI-Public(01)00889024039513(17)3400601(10)66700639
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00223200418
Device Lot Number66700639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale